# SDR CA951218006

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DC
- Condition: Shorted
- Location: Cockpit Dg
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)DIRECTIONAL GYRO MOTOR SHORTED OUT AND EMITTED SMOKE INTO THE CABIN.
